# SDR 2020F00298

- Difficulty date: May 2, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 62,593 hours, 20,672 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141N29113
- Condition: Corroded
- Location: Fuselage
- Part time: 62,593 hours, 20,672 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON-ROUTINE 2832N271 DISCREPANCY, NWW, STA 263 BLKHD AFT FACE, LOWER CHORD HAS CORROSION FROM STR 26L TO STR 26R.  CORRECTIVE ACTION: REPAIRED NWW STA 263 BULKHEAD LOWR CHORD PER EO CONTROL 20172 + 20181.
